IEEE - Institute of Electrical and Electronics Engineers, Inc. - Fixed point theorems on fuzzy metric spaces

2015 4th Iranian Joint Congress on Fuzzy and Intelligent Systems (CFIS)

Author(s): M. Saheli
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2015
Conference Location: Zahedan, Iran
Conference Date: 9 September 2015
Page(s): 1 - 2
ISBN (Electronic): 978-1-4673-8545-9
ISBN (DVD): 978-1-4673-8544-2
DOI: 10.1109/CFIS.2015.7391674
Regular:

In this paper, we use the definition of fuzzy metric spaces given by Kramosil, Michalek and provide two types of fuzzy versions of contraction. Moreover, we show that these mappings necessarily... View More

Advertisement